# SDR ALG2005F00091

- Difficulty date: November 10, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N516AL
- Make and model: Urocop EC120B
- Aircraft serial: 1157
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 0319767910
- Part serial: 215B
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, T4 PORTION OF FLI- INTERMITTENT FLUCTUATION AND T-4 FAILURE.  REMOVED HARNESS SN 215B,, INSTALLED HARNESS 279B, OPERATION CHECK GOOD.  (K)
